Facebook Pixel
EmpowHER Guest

About pregnancy

By Anonymous January 12, 2017 - 6:45pm
Rate This

I had unprotected sex with my bf last January 1 and he's pretty sure he didn't come inside me however to make sure we decided to take this drug (Next Choice) after 20hrs of intercourse. I experienced nausea, dizziness and fatigue for more than a week and on the 8th day I bleed not my usual amount of menstruation, it's not heavy, and only on the period of time, during at night there is no bleeding, and it's dark red or blackish, same on the second day, no bleeding during night time also and there's this clots. And on the 3rd day it's brownish and mostly clots. I'm so confused coz I still have 14days left before my period. Moreover I still feel tired until now and there is no more blood, and for some times I still feel nauseated. I'm hoping that I will have my period soon because this things that happening to me is driving me crazy. I was fertile at that day too. Am I going to be pregnant? Help me please. Thank you

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!